EconPapers    
Economics at your fingertips  
 

On Time-Reversibility and Estimating Functions for Markov Processes

Mathieu Kessler and Michael Sørensen ()

Statistical Inference for Stochastic Processes, 2005, vol. 8, issue 1, 95-107

Keywords: diffusion processes; discretely sampled continuous time Markov models; martingale estimating functions; the Poisson equation; quasi-likelihood; semiparametric models (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1023/B:SISP.0000049125.31288.fa (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:8:y:2005:i:1:p:95-107

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1023/B:SISP.0000049125.31288.fa

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-31
Handle: RePEc:spr:sistpr:v:8:y:2005:i:1:p:95-107